# SDR ABXA9900762

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99220422
- Condition: Corroded
- Location: Bs 913
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND VERTICAL FLOOR SUPPORT FITTING CORRODED AT STATION 813 AND LONGERON 23 RIGHT.  REPLACED FITTING IAW DC9 SRM 51-30-2.
